# SDR SWAA002766

- Difficulty date: December 28, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 58,115 hours, 62,364 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Housing
- Part number: 65C25170
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND HORIZONTAL STAB CENTER SECTION CORRODED AT UPPER ATTACH LUG FOR HINGE HOUSING.  REPAIRED HINGE HOUSING FITTING PER ERO.
